# SDR BSAASDR0619

- Difficulty date: August 8, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 18,551 hours, 33,973 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: B14004A
- Condition: Malfunctioned
- Location: Zone 400
- Component: Cowl, Beech
- Component part number: 118910026103
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, A PASSENGER REPORTED TO THE CREW THAT THE RT FWD COWLING HAD COME LOOSE. WHEN THE CREW LANDED, THEY NOTED A YAW UPON TOUCHDOWN. THE IB FWD COWL LATCH HAD COME LOOSE FIRST, ALLOWING THE COWLING TO CONTACT THE SPINNER SCREWS. THE IB AFT COWL LATCH THEN CAME LOOSE, THE COWL THEN CONTACTED THE WIRING BUNDLE, PREVENTING IT FROM RISING ANY HIGHER. THE COWL LATCH WAS VERIFIED LATCHED CORRECTLY BY EXTERNAL METHODS BY 3 SEPARATE PERSONNEL.  IT IS SURMISED THE LATCH CONTACTED THE CROSS PIN AT THE TOP OF THE (J), AND LATCHED THERE INSTEAD OF SEATING IN THE BOTTOM OF THE (J). THERE IS NO WAY TO VERIFY THIS WITH THE COWLING INSTALLED. THE ALIGNMENT MARKS WILL LINE UP CORRECTLY. THE UPPER AND LOWER FWD COWLS W
